Hey guys, my doc recently put me on Pentasa, instead of Asacol. I've been on it about a week (8 pills a day). I've notice my stool is more formed now, so that's good...but I've also noticed that it's covered in little bead like things. It's weird...and also kind of freaking me out! Is it perhaps the Pentasa?? Those are pretty big capsuls and I haven't broken one open, but they are full of little "beads", you can hear them. When I was on Asacol it was common for me to see those in my BM's...but those were whole, red pills and easily identifiable. Has anyone had this happen?
30 year old wifey and mom to 3 little girls, 2 dogs, and 2 ratties and working full-time outside of the home...and always ready for a nap.
dx: Crohn's-Colitis, Hypothyroidism, Irritable Bowel Syndrome, Generalized Anxiety Disorder
rx: Asacol, Omeprazol, Rowasa, Levsin, Synthroid, Yaz
Exploratory Laparotomy to repair perforated duodenum 4/06, ATV Accident - ouch!